U.S. doctors online nowAsk doctors free
Beverly Hills, CA
A 31-year-old male asked:

Adderall, effexor (venlafaxine) and klonipin no longer seem to be working. contant fatigue irritatingly overall stressed and depression can't function take more adderall than i should just to get relief.

3 doctor answers6 doctors weighed in
Dr. Krishna Kumar
Psychiatry 56 years experience
Medication Effects: I understand your discomfort. You deserve relief. Adderall is a medication for Attention deficit disorder, Effexor (venlafaxine) for depression and Klonopin for Anxiety. Combination of all three medications can cause irritability, fatigue and depression. Use Breathing Relaxation, Visual Imagery, Tai Chi, Yoga, Meditation. See a Psychiatrist for diagnosis, need for medication, dose, benefits and side effects, Therapy
Dr. William Coutts ii
Family Medicine 27 years experience
Major work up: You need to see your PCP and get a thorough history, physical and indicated diagnostic tests. Additionally, you need to optimize your life style. Your body knows whether you are vertical (sitting/standing) vs horizontal (lying down). So even if you are having difficulty getting 7-8 hrs of sleep, by remaining lying down, you get 80% rest. Eating three nutritious meals per day. Drinking 2 liters of
Dr. Michael Blumenfield
Psychiatry 58 years experience
Take a step back: Sometimes you have to step back and look at the entire picture. You want to be sure you are physically OK and then work with a psychiatrist to figure out the probable diagnosis. There may be underlying psychological issues that have to be addressed with therapy as well as medication

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 10, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.